# SDR SWIA202409270002

- Difficulty date: August 21, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 39,908 hours, 25,524 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM #N613CZ-7545 - REAR FUSELAGE BETWEEN FR 98 - 99 AND BETWEEN STRINGER 23L - 25L. DENT MEASURING L= .530" X W = .530" X H .004   W/H = 132.   PLEASE EVALUATE DENT AND RECONTOUR TO ORIGINAL FORM.     (C-CHECK RO 9/26/2024)    AFTER FURTHER EVALUATION ON REAR FUSELAGE BETWEEN FR 98-99, STGR 23L- 25L DENT. RECONTOUR DENT MEASURES LENGTH .520" X WIDTH .500" X H: 0.004". FOUND TO BE CRACKED PERFORMED CUT OUT OF DAMAGE, FABRICATED AND INSTALLED DOUBLER AND FILLER  REF EMB SRM 53-30-01/ REPAIR12P. INSPECTION THRESHOLD: 20,000 FC OR 26,600 FH, WHICHEVER OCCURS FIRST. INSPECTION INTERVAL: 10,000 FC OR 13,300 FH, WHICHEVER OCCURS FIRST.
